# SDR DHL2003806003

- Difficulty date: February 9, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  LOWER CARGO COMPARTMENT SMOKE DETECTION SYSTEM SHOWS CODE AC7444/FALSE ALARM WITH MX INDICATOR. SYSTEM OK LIGHT ON.2)  DEFERRED AC7444 IAW MEL 26-10-1)-B), PAGE 6.(ALL OTHER FAULTS ANNUNCIATED BY MX DISPLAY). DMI #11944. 3)  REF. DMI #11944 LOWER CARGO COMPARTMENT SMOKE DETECTION SYSTEM SHOWS CODE     AC7444/FALSE ALARM WITH MX INDICATION. SYSTEM OK LIGHT ON.4)  REPLACED FAULTY DETECTOR S/N AC744 PER DC-8 SUPPLEMENTAL M/M 26-15-05. OPS CHECKED SERVICEABLE PER DC-8 SUPPLEMENTAL M/M 26-16-00. DMI #11944 CLEARED. PLACARD REMOVED.
